# SDR HALA0700472

- Difficulty date: November 6, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 19,175 hours, 3,688 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 9640453011
- Part serial: 600896
- Condition: Damaged
- Location: Nr 1 Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM NR 1 HF WOULD NOT INITIALIZE.  REPLACED NR 1 HF COUPLER UNIT PER AMM 23-11-61.
